| Model Number |
UL-203 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during a procedure, in skin incision suturing the thread and the needle tail joint disconnected.The needle as a whole fell into the patient's tissue.The surgeon was able to retrieve the needle.This resulted in skin injury.To resolve the issue, a new suture was used.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.